# SDR SWIA200819964

- Difficulty date: August 12, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 14,258 hours, 11,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT STRIP OF FLOOR EMERGENCY LIGHTS ARE INOP.  FLIGHT 5846.  REPLACED NR 4 EMERGENCY LIGHT POWER INVERTER AS REQUIRED.  OPS CHECKS GOOD.
